# SDR AALA201603149009

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 3,280 hours, 1,301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FWD CID PANEL MSG 1L DOOR.  CHECK O2 DOOR PRESS, IN AMBER.  SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
